Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

For dark bown urine,is medical attention required?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
ihave dark bown urine 2X tonight! 1st time. should Igo to ER? or see primary care i the morning. Is this a posible serious event? Thinks.
Posted Thu, 23 Jan 2014 in General Health
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Hematuria Detailed Answer: Hello Thanks for the query It looks like you are having Hematuria ( blood in urine ) which is probably due to the anticoagulants which have been put for the cardiac condition. Anticoagulation needs to be titrated for the same. I suggest the following 1. Approaching the ER is strictly a clinical decision and it's difficult for me to quantify the blood loss however red flags would be dizziness , breathlessness and extreme weakness 2. Please give your urine for examination , platelet and inr 3. Usg abdomen and pelvis has to be done to looks for bladder Please approach a hospital with nephrology, cardiology and internal medicine specialities as soon as possible I hope I was of help, if you have any further queries please get back to me Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor